# SDR DALA2019090405136

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 46,529 hours, 31,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK. FOUND LT MLG WW FWD DOOR JAMB CHANNEL CRACKED. INSTALLED NEW LT MLG FWD O/B CHANNEL, REF DWG 5930584, NEEDS OPS CK CHECKED DOOR, REF AMM 32 -34-03, OPS CHECK GOOD. (LP# 5912082)
